# SDR SWAA2012101008416

- Difficulty date: September 27, 2012
- Submitted: October 11, 2012
- Operation: Air carrier
- Aircraft: N925AT
- Make and model: Boeing 717-200
- Aircraft serial: 55079
- Aircraft time: 29,452 hours, 20,305 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Part number: 5910142
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR LOWER CUTOUT CORRODED BETWEEN BS 370 TO BS 427.  REPAIRED JAMB PAN AND ANGLES IAW SRM.
